# SDR DXTA2024043011647

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000055
- Aircraft time: 2,588 hours, 1,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: REPEAT WRITE UP.  WHEN CLOSING THE MAIN CABIN DOOR FROM INSIDE THE CABIN THE HANDLE BINDS MIDWAY WHEN LOWERING THE HANDLE TO THE CLOSED POSITION.  ADJUSTED ECCENTRIC STRIKERS AS REQUIRED.  VERIFIED DOOR GAPS WAS WITHIN LIMITS.  VERIFIED DOOR FLUSH MEASUREMENTS WAS WITHIN LIMITS.  REF. MM 52-10-00.
